Vol 6, No 5 (2017)

e-Version First

International Journal of Statistics and Probability, Vol. 6, No. 5, September 2017 e-Version FirstTM

Table of Contents

Articles

Hossein Najarzadegan, Mohammad Hossein Alamatsaz, Saied Hayati
PDF
p1
Eunji Lim, Elizabeth Tavarez
PDF
p18
John S. J. Hsu, Thomas Leonard
PDF
p29
Aboma Temesgen
PDF
p42
Hossein Zareamoghaddam, Serge B. Provost, Ejaz Ahmed
PDF
p53
Amal S. Hassan, Saeed E. Hemeda, Sudhansu S. Maiti, Sukanta Pramanik
PDF
p65
Olusegun Michael Otunuga
PDF
p84
Heiko Groenitz
PDF
p101


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.